# SDR 96UAL900313

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1854U
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Engine: Ge CF650C2
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Condition: Damaged
- Location: Cabin
- Component: Aircruisers, 16D1719416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3 LEFT OFFWING SLIDE/RAFT REMOVED FOR TIME LIMIT.  SHOP FOUND RAMP PORTION OF SLIDE DAMAGED DUE TO SEPARATION OF THE INTERNAL BULKHEADS.  SCRAPPED RAMP PORTION OF SLIDE/RAFT.
